# SDR REXA2022081701898

- Difficulty date: August 15, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 27,978 hours, 28,307 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R3177271
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD HANDRAIL CUP (CORRECT SRM NOMENCLATURE IS "BRACKET") IS CHAFED.	REPLACED PAX DOOR FWD HANDRAIL CUP.
